| Model Number |
P6881 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter service manual inspect power cord for damage, twisting and replace if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report from a baxter technician to report the blower assembly, sae power cord had copper wires exposed.The bed was located at the account.This occurred during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.